Page 1 of 2 12 LastLast
Results 1 to 20 of 21
  1. #1
    Elite dsa8864667's Avatar
    Join Date
    Jun 2012
    Posts
    382
    Thanks
    48
    Thanked 41 Times in 38 Posts

    WTF is going on with me!!

    About 3 weeks ago i got my blood work done and my E2 was at 237.6. I was on Adex at 1mg mon/fri so i figured my adex (manpower) was bunk. So i got some aromasin from pin. I dosed it at 37.5 for 4 days ed then i took it down to 25mg ed next two weeks. I just got my bloods back and my E2 is at 358.5 WTF is going on is pinns aromasin bunk also. Im lost i dont know what todo to lower my E2 worst cycle i ever been on.

  2. #2
    Elite Cobra Strike's Avatar
    Join Date
    Apr 2012
    Location
    Smack Center
    Posts
    2,613
    Thanks
    998
    Thanked 1,661 Times in 705 Posts

    Re: WTF is going on with me!!

    I would trust manpowers over pinns....anyway bro you should try to dose your Adex every other day....it seems that you respond to it better. I respond to aromasin better then Adex whIle on....what compounds are you taking?

  3. #3
    Elite dsa8864667's Avatar
    Join Date
    Jun 2012
    Posts
    382
    Thanks
    48
    Thanked 41 Times in 38 Posts

    Re: WTF is going on with me!!

    Im on Tren-e 400mg Test-e 500mg.

  4. #4
    Senior Member corvettels3's Avatar
    Join Date
    Jul 2012
    Posts
    397
    Thanks
    8
    Thanked 22 Times in 17 Posts

    Re: WTF is going on with me!!

    What lab are you using? Labcorp? Better yet, scan your results and post them..

  5. #5
    Senior Member Curiosity's Avatar
    Join Date
    May 2012
    Posts
    499
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Re: WTF is going on with me!!

    do you have any gyno symptoms dsa? do you feel shitty?

  6. #6
    Elite Shane1974's Avatar
    Join Date
    Jun 2012
    Posts
    1,059
    Thanks
    202
    Thanked 155 Times in 91 Posts

    Re: WTF is going on with me!!

    Originally Posted by Cobra Strike View Post
    I would trust manpowers over pinns....anyway bro you should try to dose your Adex every other day....it seems that you respond to it better. I respond to aromasin better then Adex whIle on....what compounds are you taking?
    That Monday and Friday thing is not sufficient, bro. Those itty, bitty Adex doses might work for a 22 year old at 8%, but us over 30 crowd need a real man's dose. Like Cobra said, dose it EOD. Start with 1 mg EOD, then go to .5 mg. And, by the way, EVERYTHING I have ordered from MP has been g2g.

  7. #7
    Elite dsa8864667's Avatar
    Join Date
    Jun 2012
    Posts
    382
    Thanks
    48
    Thanked 41 Times in 38 Posts

    Re: WTF is going on with me!!

    Originally Posted by Curiosity View Post
    do you have any gyno symptoms dsa? do you feel shitty?
    Yes i feel shitty, no energy no libido workouts suck but no gyno.

  8. #8
    Elite dsa8864667's Avatar
    Join Date
    Jun 2012
    Posts
    382
    Thanks
    48
    Thanked 41 Times in 38 Posts

    Re: WTF is going on with me!!

    Originally Posted by corvettels3 View Post
    What lab are you using? Labcorp? Better yet, scan your results and post them..
    I dont know how to post blood work.

  9. #9
    Elite Cobra Strike's Avatar
    Join Date
    Apr 2012
    Location
    Smack Center
    Posts
    2,613
    Thanks
    998
    Thanked 1,661 Times in 705 Posts

    Re: WTF is going on with me!!

    Get yourself some caber as well bro....caber .5mg e3d and 1mg adex eod for two weeks then bloods again....if that doesn't get you down then we are looking towards caber and letro

  10. #10
    Elite LeanHerm's Avatar
    Join Date
    Apr 2012
    Posts
    6,426
    Thanks
    1,337
    Thanked 2,410 Times in 1,185 Posts

    Re: WTF is going on with me!!

    Yes what cobra said if that doesnt work you may need the big boy. Letro. A lot of guys don't like letro cause of the horrible rebounds, and how easily you can tank your e. Grab some caber cause if your e is that high I wouldn't doubt it your prolactin is all ****ed up too.

  11. #11
    Elite 63Vette's Avatar
    Join Date
    Jun 2012
    Posts
    2,256
    Thanks
    6
    Thanked 28 Times in 12 Posts

    Re: WTF is going on with me!!

    Originally Posted by Cobra Strike View Post
    I would trust manpowers over pinns....anyway bro you should try to dose your Adex every other day....it seems that you respond to it better. I respond to aromasin better then Adex whIle on....what compounds are you taking?

    X2 And are you taking hcg??????

  12. #12
    Elite Lulu66's Avatar
    Join Date
    Apr 2012
    Posts
    1,099
    Thanks
    0
    Thanked 7 Times in 7 Posts

    Re: WTF is going on with me!!

    Take adex at .5mg eod. That always works for me.
    US Goverment Policy: If It Ain't Broken, Fix It Till It Is.

  13. #13
    Elite Lulu66's Avatar
    Join Date
    Apr 2012
    Posts
    1,099
    Thanks
    0
    Thanked 7 Times in 7 Posts

    Re: WTF is going on with me!!

    Take adex at .5mg eod. That always works for me.
    US Goverment Policy: If It Ain't Broken, Fix It Till It Is.

  14. #14
    Elite dsa8864667's Avatar
    Join Date
    Jun 2012
    Posts
    382
    Thanks
    48
    Thanked 41 Times in 38 Posts

    Re: WTF is going on with me!!

    Originally Posted by 63Vette View Post
    X2 And are you taking hcg??????
    No not taking any hcg.

  15. #15
    Elite SuperBane's Avatar
    Join Date
    Jul 2012
    Location
    Red Light District
    Posts
    1,529
    Thanks
    632
    Thanked 550 Times in 358 Posts

    Re: WTF is going on with me!!

    Aside from MP and PINN who else has aromasin in caps? No research company? I wish a certain semi private lab started carrying said products.
    Bunch of slack-jawed fagg0ts around here. This stuff will make you a god damned sexual Tyrannosaurus, just like me.

  16. #16
    Member creekrat's Avatar
    Join Date
    Jul 2012
    Posts
    68
    Thanks
    18
    Thanked 36 Times in 27 Posts

    Re: WTF is going on with me!!

    Damn dsa. Thought that shit was takin care of. Definitely dose up on the caber and have the letro handy. Not sure what's goin on but I'd suggest staying off cycle for quite a while and getting bloods then to see if there's something else that the gear may be masking.

  17. #17
    Elite Rip's Avatar
    Join Date
    Jul 2012
    Posts
    776
    Thanks
    314
    Thanked 112 Times in 85 Posts

    Re: WTF is going on with me!!

    I got my Arimidex from Manpower. It's 1mg in capsule form. I'm reading the suggestions for 0.5 EOD, but how would you do it with the MP Arimidex?


    Originally Posted by Lulu66 View Post
    Take adex at .5mg eod. That always works for me.

  18. #18
    Elite PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    20,496
    Thanks
    2,144
    Thanked 18,092 Times in 7,788 Posts

    Re: WTF is going on with me!!

    Have you considered the possibility that you were intended to be a woman?
    "Overzealous dosing" -Jin

    Rest in Peace Robot Lord. First round of Natty Boh is on me when I make it up there with you brother.

  19. #19
    Banned Tilltheend's Avatar
    Join Date
    May 2012
    Posts
    1,123
    Thanks
    0
    Thanked 4 Times in 4 Posts

    Re: WTF is going on with me!!

    I would suggest using Arimidex every other day and adjust to every day and increase your dosage as needed.

  20. #20
    Elite Bro Bundy's Avatar
    Join Date
    Apr 2012
    Posts
    13,556
    Thanks
    599
    Thanked 8,111 Times in 4,363 Posts

    Re: WTF is going on with me!!

    Imo I think u should stop the cycle seems like its been a struggle since the beginning **** it.

Page 1 of 2 12 LastLast

Similar Threads

  1. I've had enough GEORGIA!!!!! WTF!!!
    By DF in forum General Chat & Conversation
    Replies: 33
    Last Post: 07-17-2012, 04:18 PM
  2. WTF is going on here?!!!!?
    By Cobra Strike in forum Board News and Announcements
    Replies: 39
    Last Post: 07-03-2012, 03:17 PM
  3. Wtf
    By Jada in forum General Chat & Conversation
    Replies: 15
    Last Post: 07-01-2012, 04:20 PM
  4. Other site official statement WTF?
    By DF in forum General Chat & Conversation
    Replies: 29
    Last Post: 05-25-2012, 08:41 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •